# SDR TQ0A0004

- Difficulty date: June 2, 2006
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N5160G
- Make and model: Dhav DHC2*
- Aircraft serial: 236
- Aircraft time: 21,332 hours
- Engine: Pwa R985AN14B
- Engine time: 7,905 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 83632SPR
- Part serial: HU174
- Condition: Cracked
- Location: Spinner
- Part time: 355 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD CRACKS AT REAR SECTION AND DELAMINATION OF EPOXY.
